# SDR FDEA2018091422458

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA71231
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO EXISTING REPAIR ANGLE FRAME LONGERON 24 LEFT  AT STA 535 LEFT HAND FRAME FOUND CHAFFING MARK.  REPAIR ANGLE LEFT HAND FRAME REPAIRED AS PER SRM 53-20-07-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
